MAUDE Adverse Event Report: ETHICON INC. GYNEMESH PS (PROLENE; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC

ETHICON INC. GYNEMESH PS (PROLENE; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Catalog Number GPSL
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Erosion (1750); Hypersensitivity/Allergic reaction (1907); Nerve Damage (1979); Pain (1994); Urinary Tract Infection (2120); Not Applicable (3189)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent a gynecological procedure on an unknown date and mesh was implanted.The mesh eroded in the vagina on three occasions which required additional surgery.The patient also experienced chronic pain, sensitivity to plasters and iv covers, pudendal nerve damage, increased number of urinary tract infections, dyspareunia and pain when walking.Additional information will be requested.
 
Additional Manufacturer Narrative
In addition, a review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.

Brand Name
GYNEMESH PS (PROLENE
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7337802
Report Number2210968-2018-71430
Device Sequence Number1157297
Product Code OTO
UDI-Device Identifier20705031037738
UDI-Public20705031037738
Combination Product (Y/N)N
PMA/510(K) Number
K013718
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2012
Device Catalogue NumberGPSL
Device Lot NumberZGB443
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2018
Initial Date Received by Manufacturer 02/16/2018
Supplement Date Received by Manufacturer02/16/2018
Initial Report FDA Received Date03/14/2018
Supplement Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;